# SDR ASOA201000549

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER ATTACH ANGLE THAT CONNECTS TO FS 621.00 PRESSURE BULKHEAD IS CRACKED IN RADIUS, INDICATION IS MARKED ON PART.  REMOVED CARGO DOOR SUPPORT BEAM LOWER ANGLE COMMON TO FS 621 AND REPLACED WITH A NEW SERVICEABLE SUPPORT ANGLE IAW SRM 51-42-21. PAINTED REPAIRED AREA IAW SRM 51-25-16.
